# SDR CALA9901583

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-1 AND L-2 DOOR EXIT SIGNS INOPERATIVE.  THE BATTERY PACK FOR EACH SIGN WAS REMOVED, RECHARGED, REINSTALLED AND OPERATION CHECKED GOOD IAW MM 33-51-01.
